# SDR 2007UALA04356

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 29,991 hours, 11,432 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.    FOUND ELAC1 COMPUTER FAULT.   REPLACED ELAC1 COMPUTER- OPS CHECK OK-NO PEPEATS.
